×

zbMATH — the first resource for mathematics

A study of nonlinear Langevin equation involving two fractional orders in different intervals. (English) Zbl 1238.34008
Summary: We study a nonlinear Langevin equation involving two fractional orders \(\alpha \in (0,1]\) and \(\beta \in (1,2]\) with three-point boundary conditions. The contraction mapping principle and Krasnoselskii’s fixed point theorem are applied to prove the existence of solutions for the problem. The existence results for a three-point third-order nonlocal boundary value problem of nonlinear ordinary differential equations follow as a special case of our results. Some illustrative examples are also discussed.

MSC:
34A08 Fractional ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] ()
[2] Mazo, R., Brownian motion: fluctuations, dynamics and applications, (2002), Oxford Univ. Press Oxford · Zbl 1140.60001
[3] Coffey, W.T.; Kalmykov, Yu.P.; Waldron, J.T., The Langevin equation, (2004), World Scientific Singapore · Zbl 0952.82510
[4] Zwanzig, R., Nonequilibrium statistical mechanics, (2001), Oxford University Press New York · Zbl 1267.82001
[5] Wang, K.G., Long-time-correlation effects and biased anomalous diffusion, Phys. rev. A, 45, 833-837, (1992)
[6] Porra, J.M.; Wang, K.G.; Masoliver, J., Generalized Langevin equations: anomalous diffusion and probability distributions, Phys. rev. E, 53, 5872-5881, (1996)
[7] Wang, K.G.; Tokuyama, M., Nonequilibrium statistical description of anomalous diffusion, Physica A, 265, 341-351, (1999)
[8] Lutz, E., Fractional Langevin equation, Phys. rev. E, 64, 051106, (2001)
[9] Fa, K.S., Generalized Langevin equation with fractional derivative and long-time correlation function, Phys. rev. E, 73, 061104, (2006)
[10] Fa, K.S., Fractional Langevin equation and riemann – liouville fractional derivative, Eur. phys. J. E, 24, 139-143, (2007)
[11] Kobolev, V.; Romanov, E., Fractional Langevin equation to describe anomalous diffusion, Prog. theor. phys. suppl., 139, 470-476, (2000)
[12] Lim, S.C.; Muniandy, S.V., Self-similar Gaussian processes for modeling anomalous diffusion, Phys. rev. E, 66, 021114, (2002)
[13] Picozzi, S.; West, B., Fractional Langevin model of memory in financial markets, Phys. rev. E, 66, 046118, (2002)
[14] Lim, S.C.; Li, M.; Teo, L.P., Locally self-similar fractional oscillator processes, Fluct. noise lett., 7, 169-179, (2007)
[15] Bazzani, A.; Bassi, Gabriele; Turchetti, G., Diffusion and memory effects for stochastic processes and fractional Langevin equations, Physica A, 324, 530-550, (2003) · Zbl 1050.82029
[16] Kou, S.C.; Xie, X. Sunney, Generalized Langevin equation with fractional Gaussian noise: subdiffusion within a single protein molecule, Phys. rev. lett., 93, 180603, (2004)
[17] West, B.J.; Latka, M., Fractional Langevin model of gait variability, J. neuro eng. rehabil., 24, 2, (2005), 9 pages
[18] Eule, S.; Friedrich, R.; Jenko, F.; Kleinhans, D., Langevin approach to fractional diffusion equations including inertial effects, J. phys. chem. B, 111, 39, 11474-11477, (2007)
[19] Magdziarz, M.; Weron, A., Equivalence of the fractional fokker – planck and subordinated Langevin equations: the case of a time-dependent force, Phys. rev. lett., 101, 210601, (2008)
[20] Lim, S.C.; Li, M.; Teo, L.P., Langevin equation with two fractional orders, Phys. lett. A, 372, 6309-6320, (2008) · Zbl 1225.82049
[21] Lim, S.C.; Teo, L.P., The fractional oscillator process with two indices, J. phys. A: math. theor., 42, 065208, (2009), 34 pages · Zbl 1156.82010
[22] Ahmad, B.; Nieto, J.J., Solvability of nonlinear Langevin equation involving two fractional orders with Dirichlet boundary conditions, Int. J. difference equ., 10, (2010), Art. ID 649486 · Zbl 1207.34007
[23] Uranagase, M.; Munakata, T., Generalized Langevin equation revisited: mechanical random force and self-consistent structure, J. phys. A: math. theor., 43, 11, (2010), Art. ID 455003 · Zbl 1214.82082
[24] Denisov, S.I.; Kantz, H.; Hänggi, P., Langevin equation with super-heavy-tailed noise, J. phys. A: math. theor., 43, 10, (2010), Art. ID 285004 · Zbl 1198.82046
[25] Lozinski, A.; Owens, R.G.; Phillips, T.N., (), 211-303
[26] Lizana, L.; Ambjörnsson, T.; Taloni, A.; Barkai, E.; Lomholt, M.A., Foundation of fractional Langevin equation: harmonization of a many-body problem, Phys. rev. E, 81, 8, (2010), Art. ID 051118
[27] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[28] ()
[29] Zaslavsky, G.M., Hamiltonian chaos and fractional dynamics, (2005), Oxford University Press Oxford · Zbl 1083.37002
[30] Magin, R.L., Fractional calculus in bioengineering, (2006), Begell House Publisher, Inc. Connecticut
[31] Abdeljawad, T., On Riemann and Caputo fractional differences, Comput. math. appl., 62, 1602-1611, (2011) · Zbl 1228.26008
[32] Abdeljawad, T.; Baleanu, D., Caputo \(q\)-fractional initial value problems and a \(q\)-analogue Mittag-Leffler function, Commun. nonlinear sci. numer. simul., 16, 4682-4688, (2011) · Zbl 1231.26006
[33] Kadem, A.; Baleanu, D., Solution of a fractional transport equation by using the generalized quadratic form, Commun. nonlinear sci. numer. simul., 16, 3011-3014, (2011) · Zbl 1220.45006
[34] Sadallah, M.; Muslih, S.I.; Baleanu, D.; Rabei, E., Fractional time action and perturbed gravity, Fractals, 19, 243-247, (2011) · Zbl 1222.28019
[35] Baleanu, D.; Herzallah, M.A.E., Fractional-order variational calculus with generalized boundary conditions, Adv. difference equ., (2011), Art. No. 357580, 9 pages
[36] Maraaba, T.; Baleanu, D.; Jarad, F., Existence and uniqueness theorem for a class of delay differential equations with left and right Caputo fractional derivatives, J. math. phys., 49, (2008), Art. No. 083507, 11 pp · Zbl 1152.81550
[37] Lazarevic, M.P.; Spasic, A.M., Finite-time stability analysis of fractional order time delay systems: gronwall’s approach, Math. comput. modelling, 49, 475-481, (2009) · Zbl 1165.34408
[38] Bonilla, B.; Rivero, M.; Rodriguez-Germa, L.; Trujillo, J.J., Fractional differential equations as alternative models to nonlinear differential equations, Appl. math. comput., 187, 79-88, (2007) · Zbl 1120.34323
[39] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., ()
[40] Ahmad, B.; Nieto, J.J., Existence of solutions for nonlocal boundary value problems of higher order nonlinear fractional differential equations, Abstr. appl. anal., 9, (2009), Art. ID 494720 · Zbl 1186.34009
[41] Ahmad, B.; Nieto, J.J., Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. math. appl., 58, 1838-1843, (2009) · Zbl 1205.34003
[42] Ahmad, B., Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations, Appl. math. lett., 23, 390-394, (2010) · Zbl 1198.34007
[43] El-Shahed, M.; Nieto, Juan J., Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order, Comput. math. appl., 59, 3438-3443, (2010) · Zbl 1197.34003
[44] Baleanu, D.; Golmankhaneh, A.K.; Golmankhaneh, A.K., Fractional Nambu mechanics, Internat. J. theoret. phys., 48, 1044-1052, (2009) · Zbl 1170.70009
[45] Ubriaco, M.R., Entropies based on fractional calculus, Phys. lett. A, 373, 2516-2519, (2009) · Zbl 1231.82024
[46] Nieto, J.J., Maximum principles for fractional differential equations derived from Mittag-Leffler functions, Appl. math. lett., 23, 1248-1251, (2010) · Zbl 1202.34019
[47] Baleanu, D.; Mustafa, O.G.; Agarwal, R.P., An existence result for a superlinear fractional differential equation, Appl. math. lett., 23, 1129-1132, (2010) · Zbl 1200.34004
[48] Wang, G.; Ahmad, B.; Zhang, L., Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order, Nonlinear anal., 74, 792-804, (2011) · Zbl 1214.34009
[49] Bhalekar, S.; Daftardar-Gejji, V.; Baleanu, D., Fractional Bloch equation with delay, Comput. math. appl., 61, 1355-1365, (2011) · Zbl 1217.34123
[50] Baleanu, D.; Vacaru, S.I., Quantization of fractional Lagrange spaces, Internat. J. theoret. phys., 50, 233-243, (2011) · Zbl 1211.81079
[51] Baleanu, D.; Agarwal, R.P.; Mustafa, O.G.; Cosulschi, M., Asymptotic integration of some nonlinear differential equations with fractional time derivative, J. phys. A: math. theor., 44, (2011), Art. ID 055203 · Zbl 1238.26008
[52] Smart, D.R., Fixed point theorems, (1980), Cambridge University Press · Zbl 0427.47036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.